What would cause one pupil to be vary small and one vary large?
- 1 Nov 2016 by panduran
- 1 November 2016
This could be very serious!
Or it could be eye drops or funky contact lenses.
Since it's Halloween, I'm speculating it is something you saw and are now curious?
Eye drops - used when the eye doc "dilates" your eyes to make the examine more visible to his eye. I've never heard of just one being done because it could lead to a ghastly headache. It will get better when the med where's off.
Perhaps someone used it as part of his costume effect? If this is the case then they would have obtained it by "borrowing". It's not a script type med.
If it is #1 you MUST take the person to the ER ASAP! It is a sign of a serious brain injury ! (If it is of new onset and the oerson is unaware).
I'm willing to bet it was a Halloween prank.
Please give us some follow up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2010 • 1 answer
Posted 20 Sep 2013 • 1 answer
Posted 28 Nov 2015 • 1 answer
Posted 23 Jul 2016 • 1 answer
Posted 5 Sep 2016 • 0 answers